# SDR UPS96221330

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air So Vlv
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, SMELL/ODOR OF BURNT OIL/RUBBER WHEN USING NR 1 BLEED AIR FOR LEFT PACK SMELL GOES AWAY WHEN AIR SOURCE SWITCHED TO ENG NR 2.  NR 1 ENG BLEED AIR S/O VALVE INOP, PER MEL 36-6-1-2 M-116899.
